New estimations for the Berezin number inequality


Bakherad M., YAMANCI U.

JOURNAL OF INEQUALITIES AND APPLICATIONS, vol.2020, no.1, 2020 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 2020 Issue: 1
  • Publication Date: 2020
  • Doi Number: 10.1186/s13660-020-2307-0
  • Journal Name: JOURNAL OF INEQUALITIES AND APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Communication Abstracts, MathSciNet, Metadex, zbMATH, Directory of Open Access Journals, Civil Engineering Abstracts
  • Keywords: Inequalities, Berezin number, Berezin symbol, Geometric mean, OPERATORS
  • Süleyman Demirel University Affiliated: Yes

Abstract

In this paper, by the definition of Berezin number, we present some inequalities involving the operator geometric mean. For instance, it is shown that if X, Y,Z E r(7-{) such that X and Y are positive operators, then